# SDR CA990311043

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800603
- Condition: Sticking
- Location: Lt Propeller
- Part time: 1,293 hours
- Component: Meggitt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, CREW NOTICED THE LT PROP RPM INDICATOR TO BE STICKING BADLY.   MAINTENANCE REPLACED THE INDICATOR.  MANUFACTURED BY MEGGITT.
